# SDR AALA20111109LGA01

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 75,914 hours, 40,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK AT SEAT 28DEF.  OPS CHECK NORMAL.
